Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("LANGAGE CF")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 973

  • Page / 39

Export

Selection :

  • and

CONTEXT-FREE FUZZY LANGUAGES.SANTOS ES.1974; INFORM. AND CONTROL; U.S.A.; DA. 1974; VOL. 26; NO 1; PP. 1-11; BIBL. 9 REF.Article

SUR LA RELATION DE DOMINATION DE FRANCLOVA ET TRIBULEC EN LINGUISTIQUE ALGEBRIQUEFERFIG A.1974; STUD. CERC. MAT.; ROMAN.; DA. 1974; VOL. 26; NO 9; PP. 1209-1223; ABS. ANGL.; BIBL. 26 REF.Article

EINE ALGEBRAISCHE CHARAKTERISIERUNG DER LINEAREN SPRACHEN. = UNE CARACTERISATION ALGEBRIQUE DES LANGAGES LINEAIRESWECHSUNG G.1975; ELEKTRON. INFORM.-VERARBEIT. KYBERN.; DTSCH.; DA. 1975; VOL. 11; NO 1-2; PP. 19-25; ABS. ANGL. RUSSE; BIBL. 10 REF.Article

ANALYSE CONTEXTUELLE PAR RAPPORT A DEUX LANGAGES.CAZIMIR B.1975; REV. ROUMAINE MATH. PURES APPL.; ROUMAN.; DA. 1975; VOL. 20; NO 2; PP. 201-211; BIBL. 25 REF.Article

SUR DES EXTENSIONS DES DOMINATIONS DE KUNZE ET TRYBULETZ DANS LA LINGUISTIQUE ALGEBRIQUEDASCALU I.1975; STUD. CERC. MAT.; ROMAN.; DA. 1975; VOL. 27; NO 3; PP. 281-301; ABS. FR.; BIBL. 25 REF.Article

A GEOMETRIC HIERARCHY OF LANGUAGES. = HIERARCHIE GEOMETRIQUE DE LANGAGESKHABBAZ NA.1974; J. COMPUTER SYST. SCI.; U.S.A.; DA. 1974; VOL. 8; NO 2; PP. 142-157; BIBL. 6 REF.Article

ARE TWO CONTEX-FREE LANGUAGES TRANSLATABLE IN A SYNTAX-DIRECTED TRANSLATION SCHEME. = LES LANGAGES A 2 GRAMMAIRES INDEPENDANTES DU CONTEXTE SONT-ILS TRADUISIBLES DANS UN SCHEMA DE TRADUCTION ORIENTE VERS LA SYNTAXEDELLA VIGNA PL; GHEZZI C.1974; CALCOLO; ITAL.; DA. 1974; VOL. 11; NO 1; PP. 1-15; BIBL. 13 REF.Article

ON SYNTACTIC CONFIGURATIONS AND PSEUDOCONFIGURATIONS IN ALGEBRAIC LINGUISTICS.SEMENIUK POLKOWSKA M.1975; REV. ROUMAINE MATH. PURES APPL.; ROUMAN.; DA. 1975; VOL. 20; NO 4; PP. 475-492; BIBL. 7 REF.Article

LA DOMINATION KUNZE-FRANCLOVA ET LES OPERATEURS DE FERMETURE DANS LA LINGUISTIQUE ALGEBRIQUECAZIMIR B.1975; STUD. CERC. MAT.; ROMAN.; DA. 1975; VOL. 27; NO 1; PP. 3-18; ABS. FR.; BIBL. 15 REF.Article

ON INTERSECTIONS OF CONTEXT-FREE LANGUAGES.CISLARU C.1974; REV. ROUMAINE MATH. PURES APPL.; ROUMAN.; DA. 1974; VOL. 19; NO 6; PP. 755-760; BIBL. 5 REF.Article

ON REGULAR SEPARATION OF LANGUAGES.ARIKAWA S.1974; BULL. MATH. STATIST.; JAP.; DA. 1974; VOL. 16; NO 1-2; PP. 83-94; BIBL. 3 REF.Article

SUR UNE CONJECTURE DE S. GREIBACH.BERSTEL J.1974; ACTA INFORMAT.; ALLEM.; DA. 1974; VOL. 3; NO 3; PP. 293-295; ABS. ANGLArticle

SUR LES PROPRIETES DE BAR-HILLEL, PERLES ET SHAMIRPAUN G.1976; STUD. CERC. MAT.; ROMAN; DA. 1976; VOL. 28; NO 3; PP. 303-309; ABS. ANGL.; BIBL. 11 REF.Article

Every iterated morphism yields a co-CFLBERSTEL, J.Information processing letters. 1986, Vol 22, Num 1, pp 7-9, issn 0020-0190Article

FONCTIONS DE CROISSANCE DE QUELQUES CLASSES DE LANGAGESTROFIMOV VI.1981; KIBERNETIKA; UKR; DA. 1981; NO 6; PP. 9-12; BIBL. 5 REF.Article

PHRASE STRUCTURE GRAMMARS GENERATING CONTEXT-FREE LANGUAGES.CANNON RL JR.1975; INFORM. AND CONTROL; U.S.A.; DA. 1975; VOL. 29; NO 3; PP. 252-267; BIBL. 15 REF.Article

GENERALISATION DE LA NOTION DE LANGAGE A CONTEXTE LIBRE. APPLICATION A L'ANALYSE SYNTAXIQUE DE FIGURES.MOHR R.1975; REV. FR. AUTOMAT. INFORMAT. RECH. OPERAT., R, INFORMAT. THEOR.; FR.; DA. 1975; VOL. 9; NO 2; PP. 55-88; ABS. ANGL.; BIBL. 21 REF.Article

MINIMISIERUNG VON TYP-3-GRAMMATIKEN. = MINIMISATION DES GRAMMAIRES DE TYPE 3MUENTEFERING P.1975; ELEKTRON. INFORM.-VERARBEIT. KYBERN.; DTSCH.; DA. 1975; VOL. 11; NO 10-12; PP. 687-694; ABS. ANGL. RUSSE; BIBL. 3 REF.; (INT. SYMP. DISKRETE MATH. ANWEND. MATH. KYBERN.; BERLIN; 1974)Conference Paper

THE HALTING PROBLEM FOR PROBABILISTIC CONTEXT-FREE GENERATORSELLIS CA.1972; J. ASS. COMPUTG MACHIN.; U.S.A.; DA. 1972; VOL. 19; NO 3; PP. 396-399; BIBL. 5 REF.Serial Issue

SUR LES LANGAGES DE DYCK DE RANG IANYISYIMOV AV.1972; DOP. AKAD. NAUK. U.R.S.R., A; S.S.S.R.; DA. 1972; VOL. 34; NO 6; PP. 483-485; BIBL. 5 REF.Serial Issue

A GENERALIZATION OF PARIKH'S SEMILINEAR THEOREMGREIBACH SA.1972; DISCRETE MATH.; NETHERL.; DA. 1972; VOL. 2; NO 4; PP. 347-355; BIBL. 5 REF.Serial Issue

PROVING CONTAINMENT OF BOUNDED AFL.ROVAN B.1975; J. COMPUTER SYST. SCI.; U.S.A.; DA. 1975; VOL. 11; NO 1; PP. 1-55; BIBL. 18 REF.Article

TWO THOUGHTS ON FAST RECOGNITION OF INDEXED LANGUAGES.BERTSCH E.1975; INFORM. AND CONTROL; U.S.A.; DA. 1975; VOL. 29; NO 4; PP. 381-384; BIBL. 7 REF.Article

SUR LA COMPLEXITE DE LA RECONNAISSANCE DES LANGAGES INDEPENDANTS DU CONTEXTE EN TERMES DE CAPACITENEPOMNYASHCHIJ VA.1975; KIBERNETIKA, U.S.S.R.; S.S.S.R.; DA. 1975; NO 5; PP. 64-68; ABS. ANGL.; BIBL. 8 REF.Article

AN ALGORITHM FOR INVERTING CERTAIN TRANSLATORS OF CONTEXT-FREE LANGUAGES.GOODWIN DT.1975; COMPUTER J.; G.B.; DA. 1975; VOL. 18; NO 4; PP. 349-354; BIBL. 5 REF.Article

  • Page / 39